Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD side effects

Posted by Dr. Bob on February 23, 1999, at 22:50:41

In reply to Re: AD side effects, posted by dave on February 23, 1999, at 21:43:45

> we will try smaller doses of wellbutrin- give
> that AD another try. I felt pretty good on it but
> once up to 300mg I started to itch.

Sometimes a different color pill can make a difference, even if the active ingredient is the same. :-) See:





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:3092